# SDR USAA020156

- Difficulty date: April 18, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737301
- Aircraft serial: 23933
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND SKIN CRACKED THREE PLACES, .5 INCH, .004 INCH , .002 INCH, FORWARD SERVICE DOOR LOWER HINGE CUT OUT.  INSTALLED DOUBLER AND FILLER PER SRM 52-00-01 FIG 202.  (M)
